I have recently been diagnosed with idiopathic Ventricular Tachycardia. I know it is extremely rare, and have yet to find anyone who has dealt with this. I am struggling to find the right drug to help me with this. After the intial occurence with hospitalization, I was put on Flecanide. Since I have a host of other health issues (chronic lyme disease, POTS) and already deal with extreme fatigue, I was not at all able to tolerate the Flecanide. I was also super scared about taking a drug of this type and seriousness, after I read the drug warning I lost it! After only about a week of Flecanide, I switched to Metoprolol. It was instantly more easy to tolerate although it definitely does give me lots of fatigue and some weakness, still, better than Flecanide. I am surprised that I have still been having tons of palpiations on the metoprolol, and two or three incidences of sinus tachycardia, as well as a suspected VT episode today. I am so surpised that I could still have tachycardia when my resting heart rate is now super low, at 55 (because of the BB). I am wondering if it is because my dose is too low, I am on 25 morning and night. I am increasing to 50 mg as of today. I may end up having the ablation, but ofcourse, I am terrified of that as well. I still can't believe all this has happened and I am totally overwhelmed and upset, and anxious like crazy. On another note, has anyone else found that your palpitations are worse in the morning and evening? I would appreciate anyones experience with beta blockers, or ablation, or VT, though i am sure that is rare. Thanks so much.
I went to see a cardiologist three weeks ago after noticing an an increase in what I would call skipped heartbeats. At times I can feel them in my chest which drives me to check my pulse in my neck, and it can range anywhere from a skip every five beats to 9 to 20, but typically the number stays the same at least for a few minutes. this will generally happen all throughout the day, even if I'm...
Does valium cause mitral valve prolaspe, please tell me i want to kill that doctor who prescribed me that pill because i think i got leaky mitral valve because of the valium in take so far iam unable to find a proof